Sorry, I don't understand your search. ×
Back to Search Start Over

Some aspects of the $m$-adic analysis and its applications to $m$-adic stochastic processes

Authors :
Dolgopolov, Mikhail V.
Zubarev, Alexander P.
Source :
p-Adic Numbers, Ultrametric Analysis and Applications, 2011, Vol. 3, No. 1, pp. 39-51
Publication Year :
2010

Abstract

In this paper we consider a generalization of analysis on $p$-adic numbers field to the $m$ case of $m$-adic numbers ring. The basic statements, theorems and formulas of $p$-adic analysis can be used for the case of $m$-adic analysis without changing. We discuss basic properties of $m$-adic numbers and consider some properties of $m$-adic integration and $m$-adic Fourier analysis. The class of infinitely divisible $m$-adic distributions and the class of $m$-adic stochastic Levi processes were introduced. The special class of $m$-adic CTRW process and fractional-time $m$-adic random walk as the diffusive limit of it is considered. We found the asymptotic behavior of the probability measure of initial distribution support for fractional-time $m$-adic random walk.<br />Comment: 18 pages

Subjects

Subjects :
Mathematical Physics

Details

Database :
arXiv
Journal :
p-Adic Numbers, Ultrametric Analysis and Applications, 2011, Vol. 3, No. 1, pp. 39-51
Publication Type :
Report
Accession number :
edsarx.1012.1248
Document Type :
Working Paper
Full Text :
https://doi.org/10.1134/S2070046611010043